Lowering HL

iVillage Member
Registered: 10-18-2010
Lowering HL
4
Sun, 10-31-2010 - 9:41am

I love DW/LL very much.

iVillage Member
Registered: 10-10-2010
Sun, 10-31-2010 - 4:55pm

I have no idea, Jed. But I just have to tell you I find your question very sad. Good luck.

iVillage Member
Registered: 02-03-2009
Mon, 11-01-2010 - 4:38am

...well...it's posted here all of the time that weight gain, birth control pills (I don't know the effect on males), inactivity, more hours at work, not communicating or engaging in other forms of interaction with spouse, and resentment have the effect of lowering a female's desire for sex...unfortunately, we don't have many LL men that will post what they believe are environmental contributors...a few of our HL posters have reported a lowering of libido after sustained periods of sexual starvation and with age...

iVillage Member
Registered: 05-04-2006
Mon, 11-01-2010 - 8:47am

Not that I would advocate taking a prescription medication for an off label use, but some antidepressants are known to cause libido loss.

iVillage Member
Registered: 12-10-2009
Mon, 11-01-2010 - 8:53am

Off-topic from your enquiry, is it necessarily the case that although the LL is not interested in increasing her desire, there might be ways she could help satisfy you?